Следене
Istvan Prause
Istvan Prause
Потвърден имейл адрес: abo.fi - Начална страница
Заглавие
Позовавания
Позовавания
Година
Burkholder integrals, Morrey’s problem and quasiconformal mappings
K Astala, T Iwaniec, I Prause, E Saksman
Journal of the American Mathematical Society 25 (2), 507-531, 2012
542012
Bilipschitz and quasiconformal rotation, stretching and multifractal spectra
K Astala, T Iwaniec, I Prause, E Saksman
Publications mathématiques de l'IHÉS 121, 113-154, 2015
332015
Dimer models and conformal structures
K Astala, E Duse, I Prause, X Zhong
arXiv preprint arXiv:2004.02599, 2020
262020
Quasisymmetric distortion spectrum
I Prause, S Smirnov
Bulletin of the London Mathematical Society 43 (2), 267-277, 2011
232011
Asymptotic variance of the Beurling transform
K Astala, O Ivrii, A Perälä, I Prause
Geometric and Functional Analysis 25, 1647-1687, 2015
172015
A Hunt for Sharp 𝓛𝑝-Estimates and Rank-One Convex Variational Integrals
K Astala, T Iwaniec, I Prause, E Saksman
Filomat 29 (2), 245-261, 2015
162015
A remark on quasiconformal dimension distortion on the line
I Prause
Annales Fennici Mathematici 32 (2), 341-352, 2007
152007
Gradient variational problems in
R Kenyon, I Prause
Duke Mathematical Journal 171 (14), 3003-3022, 2022
102022
Flatness properties of quasispheres
I Prause
Computational Methods and Function Theory 7 (2), 527-541, 2007
92007
Quasiconformal extensions, Loewner chains, and the -Lemma
P Gumenyuk, I Prause
Analysis and Mathematical Physics 8 (4), 621-635, 2018
62018
Hausdorff measure of quasicircles
I Prause, X Tolsa, I Uriarte-Tuero
Advances in Mathematics 229 (2), 1313-1328, 2012
62012
The genus-zero five-vertex model
R Kenyon, I Prause
Probability and Mathematical Physics 3 (4), 707-729, 2023
52023
Burkholder integrals
K Astala, T Iwaniec, I Prause, E Saksman
Morrey’s problem and quasiconformal mappings (preprint) arXiv–http://arxiv …, 0
5
On a Hölder constant in the theory of quasiconformal mappings
I Prause
Computational Methods and Function Theory 14, 483-486, 2014
42014
Quasidisks and twisting of the Riemann map
I Prause
International Mathematics Research Notices 2019 (7), 1936-1954, 2019
32019
Distortion of dimension under quasiconformal mappings
I Prause
Helsingin yliopisto, 2007
22007
On distortion of Hausdorff measures under quasiconformal mappings
I Prause
Conformal Geometry and Dynamics of the American Mathematical Society 11 (15 …, 2007
22007
Harmonic measure and holomorphic motions
K Astala, I Prause, S Smirnov
preprint, 0
2
Limit shapes from harmonicity: dominos and the five vertex model
R Kenyon, I Prause
Journal of Physics A: Mathematical and Theoretical 57 (3), 035001, 2024
12024
On mappings of finite distortion that are quasiconformal in the unit disk
O Hirviniemi, L Hitruhin, I Prause, E Saksman
Journal d'Analyse Mathématique 149 (1), 369-400, 2023
12023
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20